Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 80, Issue 4, 2005
Metadata
 

On the $\Gamma$-cohomology of rings of numerical polynomials
Andrew Baker and Birgit Richter
pp. 691–723
Abstract | Full-Text PDF (245 KB) | Metadata

Spectral convergence of manifold pairs
Karsten Fissmer and Ursula Hamenstädt
pp. 725–754
Abstract | Full-Text PDF (222 KB) | Metadata

A prime analogue of the Erdös--Pomerance conjecture for elliptic curves
Yu-Ru Liu
pp. 755–769
Abstract | Full-Text PDF (133 KB) | Metadata

The Weinstein conjecture for planar contact structures in dimension three
Casim Abbas, Kai Cieliebak and Helmut W. Hofer
pp. 771–793
Abstract | Full-Text PDF (189 KB) | Metadata

Invariant *-products on coadjoint orbits and the Shapovalov pairing
Anton Alekseev and A. Lachowska
pp. 795–810
Abstract | Full-Text PDF (162 KB) | Metadata

The theory of minimal surfaces in $M \times \mathbb{R}$
William H. Meeks and Harold Rosenberg
pp. 811–858
Abstract | Full-Text PDF (354 KB) | Metadata

The symplectic topology of Ramanujam's surface
Paul Seidel and Ivan Smith
pp. 859–881
Abstract | Full-Text PDF (212 KB) | Metadata

Lorentzian Kleinian groups
Charles Frances
pp. 883–910
Abstract | Full-Text PDF (249 KB) | Metadata

Delzant's $T$-invariant, Kolmogorov complexity and one-relator groups
Ilya Kapovich and Paul Schupp
pp. 911–933
Abstract | Full-Text PDF (183 KB) | Metadata